Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On regularity properties of Bessel flow

Abstract :

We study the differentiability of Bessel flow , where is process of dimension starting from x. For we prove the existence of bicontinuous derivatives in P-a.s. sense at and we study the asymptotic behaviour of the derivatives at x = 0. For we prove the existence of a modification of Bessel flow having derivatives in probability sense at . We study the asymptotic behaviour of the derivatives at where is the first zero of .

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03054034
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 11 décembre 2020 - 11:46:54
Dernière modification le : samedi 12 décembre 2020 - 03:30:04

Lien texte intégral

Identifiants

Collections

Citation

Lioudmila Vostrikova-Jacod. On regularity properties of Bessel flow. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 81 (5), pp.431 - 453. ⟨10.1080/17442500701324401⟩. ⟨hal-03054034⟩

Partager

Métriques

Consultations de la notice

8